# SDR MALA975593

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TURNBACK INSPECTION IN MSP, COMPLETED REPAIR TO CABIN DOOR SKIN CRACK AT FORWARD BOTTOM CORNER.  INSTALLED 5.25 INCH BY 3 INCH BY .040 INCH EXTERNAL REPAIR DOUBLER IAW FAC SRM 51-91-04 REPAIR NR 4.   (M)
